# SDR DALA2023070305296

- Difficulty date: June 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON ANGLE BTW STA Y=149 TO Y=160 AND RBL 56 AT R1 DOOR CUTOUT AREA. (CPAX). SUMMARY OF NRC 00460: CORROSION LEVEL 2. ANGLE BTW STA Y=149 TO Y=160 AND RBL 56 WAS REPLACE PER DWG 5910085 REV. DJ. ANGLE BTW STA Y=149 TO Y=160 AND RBL 56 AT R1 DOOR CUTOUT AREA. INSTALLATION WILL BE DONE WITH THE NRC 253. (LP #2833058)
